# SDR DALA2019082204901

- Difficulty date: August 18, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 76,434 hours, 14,967 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE SLIGHTLY UNRAVELED. REPLACED L4 DOOR SLIDE. SYSTEM OPERATION IS NORMAL.
